# SDR CALA2025081507825

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 111,083 hours, 14,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: View Port
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR INDICATOR VIEW PORT IN 1L IS DIRTY,    CLEANED VIEW PORT FOR GIRT BAR BOTH SIDES FWD AND AFT OF DOOR. CAN SEE YELLOW INDICATOR IN VIEW PORT, ALSO CLEANED DOOR 1R FWD AND AFT VIEW PORT.
